# SDR USAA2013011100006

- Difficulty date: December 10, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LONGITUDINAL FLOOR SUPPORT CORRODED AT -Y254 BETWEEN FR 12 AND FR 24.  REMOVED AND REPLACED SUPPORT IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53111462.
